# SDR FDEA2020041000629

- Difficulty date: March 30, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2889502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE SKIN #14 SLAT TRACK CUTOUT FOUND CRACKED AT   XOS 891. REPAIR CARRIED OUT AT RIGHT HAND WING FIXED LEADING EDGE SKIN #14 SLAT TRACK   CUTOUT AT XOS 891 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
